Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Tallahassee, FL

February 24, 2016Brooks County, Lanier County, Lowndes County, Georgia; Lafayette County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 24, 2016, 4:42 AM EST for Brooks County, Lanier County, Lowndes County, Georgia; Lafayette County, Madison County, Taylor County, Florida. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2016, 4:42 AM EST (09:42 UTC)
Expired
Feb 24, 2016, 5:30 AM EST
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Lafayette County, FL, Madison County, FL, Taylor County, FL, Brooks County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 39 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 4:55 AM ESTTSTM WND DMG2 Ssw Valdosta, GATREE DOWN ON WEST ADAIR STREET
Feb 24, 4:55 AM ESTTSTM WND DMG4 Nw Valdosta, GAGAS STATION AWNING DAMAGED OFF I-75 EXIT 22.
Feb 24, 4:55 AM ESTTSTM WND DMG5 Nw Valdosta, GATREES DOWN ALONG VAL DEL ROAD.
Feb 24, 5:04 AM ESTTSTM WND DMG3 S Lee, FLTREE DOWN ON I-10 NEAR MILE MARKER 265

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 9:08 PM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

328 
WUUS52 KTAE 240942
SVRTAE
FLC067-079-123-GAC027-173-185-241030-
/O.NEW.KTAE.SV.W.0050.160224T0942Z-160224T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 AM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...
  NORTHWESTERN LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...
  MADISON COUNTY IN THE BIG BEND OF FLORIDA...
  BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  CENTRAL LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 530 AM EST

* AT 442 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR QUITMAN TO 7 MILES NORTHEAST OF PERRY...MOVING
  EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MADISON...LAKE PARK...QUITMAN...LAKELAND...VALDOSTA...HAHIRA...I-75
  AT EXIT 16...MOODY AIR FORCE BASE...REMERTON...DASHER...MORVEN...
  LEE...DIXIE...I-75 AT EXIT 5...PINETTA...BLUE SPRINGS...HAMBURG...
  NANKIN...DAY AND NAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FOR NORTHWEST
FLORIDA AND SOUTH CENTRAL GEORGIA.

LAT...LON 3085 8301 3085 8309 3080 8310 3080 8313
      3063 8314 3063 8329 3062 8327 3042 8322
      3039 8317 3025 8325 3018 8325 3016 8355
      3055 8364 3058 8360 3064 8360 3065 8367
      3076 8369 3096 8360 3107 8297 3087 8297
TIME...MOT...LOC 0942Z 261DEG 48KT 3083 8354 3020 8352 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
1 follow-up statement
530 
WWUS52 KTAE 241020
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 AM EST WED FEB 24 2016

FLC067-079-123-GAC027-173-185-241030-
/O.EXP.KTAE.SV.W.0050.000000T0000Z-160224T1030Z/
TAYLOR FL-LAFAYETTE FL-MADISON FL-BROOKS GA-LANIER GA-LOWNDES GA-
520 AM EST WED FEB 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR...
NORTHWESTERN LAFAYETTE...MADISON...BROOKS...CENTRAL LANIER AND
LOWNDES COUNTIES WILL EXPIRE AT 530 AM EST...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FOR NORTHWEST
FLORIDA AND SOUTH CENTRAL GEORGIA.

LAT...LON 3085 8301 3085 8309 3080 8310 3080 8313
      3063 8314 3063 8329 3062 8327 3042 8322
      3039 8317 3025 8325 3018 8325 3016 8355
      3055 8364 3058 8360 3064 8360 3065 8367
      3076 8369 3096 8360 3107 8297 3087 8297
TIME...MOT...LOC 1016Z 261DEG 48KT 3083 8354 3020 8352 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 4:35 AM EST, 7 minutes earlier.

Area forecast discussion, Feb 24, 4:35 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EST WED FEB 24 2016

.Near Term [Through Today]...

A line of severe thunderstorms is currently moving through the
region. A tornado watch remains in effect until 6am EST for most
counties east of the Chattahoochee/Apalachicola Rivers. This line
does have a history of producing damaging winds and tornadoes. This
line will be mostly out of the region by sunrise. A few showers are
possible this morning behind the main line of thunderstorms. The
associated cold front is currently over Mississippi and will move
through the region late this morning. A Wind Advisory is in effect
until this evening. Winds today will be strong and gusty with
sustained winds around 25 to 28 mph and gusts of 40 mph.
Temperatures will be cooler today once the cold front passes. Highs
today will be in the 60s.

.Short Term [Tonight Through Friday]...

Expect cooler and drier conditions for Thursday and Friday with
POPs near zero. Highs will be in the lower 60s. Lows will be in
the 30s.

.Long Term [Friday Night Through Wednesday]...

Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.

On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.

&&

.Aviation...
[Through 06Z Thursday]

A line of severe thunderstorms is moving through the region. By
mid-morning the storms will be out of the region. A few showers
are possible once the main line passes. MVFR CIGs will become VFR
by late morning. Strong southwesterly winds will become westerly
after the cold front passes. Gusts will likely be in the 30 to 35
knot range today.

&&

.Marine...

A Gale Warning is in effect until late Wednesday night for all
marine waters. The strong onshore winds ahead of the cold front
will drive the tides higher than normal. The highest tides
(coupled with relatively high astronomical tides) will be in the 3
to 4 feet range at the time of high tide this morning, along the
coast east of Apalachicola. This is not quite high enough to
warrant a Coastal Flood advisory. Winds and seas will be slow to
subside and may see advisory level conditions from Wednesday night
through Thursday night.

&&

.Fire Weather...

After a wetting rain this morning, drier air will be moving in today
behind a cold front. RH values will stay above critical thresholds
today, but will be very low tomorrow. Dispersion indices will be
high today due to strong gusty winds. A Wind Advisory is in effect
until this evening with sustained winds of 25 mph and gusts of 40
mph.

&&

.Hydrology...

The Pea and Choctawhatchee Rivers are on the rise. The
Choctawhatchee at Caryville is predicted to reach flood stage by
Thursday night. The Apalachicola River at Blountstown is holding
steady at 14.7 feet and it not expected to reach flood stage but
will be closely monitored.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   67  39  62  35  61 /  30   0   0   0   0
Panama City   63  42  60  38  57 /  20   0   0   0   0
Dothan        60  38  60  34  58 /  30   0   0   0   0
Albany        65  38  59  32  58 /  40   0   0   0   0
Valdosta      71  40  62  35  60 /  50   0   0   0   0
Cross City    71  41  63  34  61 /  70   0   0   0   0
Apalachicola  67  43  60  38  58 /  30   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening FOR Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through this evening FOR Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EST /3 AM CST/ Thursday FOR
     Coastal Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 6 PM EST this evening FOR Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 5 PM CST this afternoon FOR Coffee-Dale-
     Geneva-Henry-Houston.

GM...Gale Warning until 10 PM EST this evening FOR Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM-Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...MCDERMOTT
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...MCDERMOTT
MARINE...BARRY
FIRE WEATHER...MCDERMOTT
HYDROLOGY...MCDERMOTT

In the hours before

Local storm report, Feb 24, 4:17 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
417 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     TSTM WND DMG     4 E CRAWFORDVILLE       30.17N 84.30W
02/24/2016                   WAKULLA            FL   911 CALL CENTER

            TREE DOWN AT CHINOOK TRAIL AND MLK JR MEMORIAL ROAD.

&&

HARRIGAN
Local storm report, Feb 24, 4:25 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 AM     TSTM WND DMG     1 SSE MOULTRIE          31.16N 83.78W
02/24/2016                   COLQUITT           GA   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF 3RD STREET AND 12TH AVE

&&

DVD
Local storm report, Feb 24, 4:31 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND DMG     S MICCOSUKEE            30.59N 84.04W
02/24/2016                   LEON               FL   FIRE DEPT/RESCUE

            POWERLINE DOWN EAST OF VETERANS MEMORIAL RD.

&&

HARRIGAN
Local storm report, Feb 24, 4:35 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     1 SSW ARLINGTON         31.43N 84.73W
02/24/2016                   EARLY              GA   UTILITY COMPANY

            TREE DOWN ON POWER LINE NEAR ARLINGTON RESULTING IN POWER
            OUTAGE

&&

DVD
Local storm report, Feb 24, 4:39 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
439 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     TSTM WND DMG     2 WSW TALLAHASSEE       30.43N 84.32W
02/24/2016                   LEON               FL   UTILITY COMPANY

            TREE DOWN ON POWERLINE AT MABRY ST AND BELL VUE WAY.

&&

HARRIGAN
Local storm report, Feb 24, 4:41 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND DMG     3 ENE TALLAHASSEE       30.46N 84.23W
02/24/2016                   LEON               FL   COUNTY OFFICIAL

            TREE DOWN AT DOOMAR DR AND MICCOSUKEE RD

&&

HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:54 PM ESTSevere Thunderstorm WarningTAEClay, Early, Miller, Randolph51 min
Feb 24, 12:10 AM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Feb 24, 12:19 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 2 more56 min
Feb 24, 12:38 AM ESTSevere Thunderstorm WarningTAEBaker, Clay, Decatur, Early, Miller, Randolph and 1 more67 min
Feb 24, 12:47 AM ESTSevere Thunderstorm WarningTAEDecatur, Seminole88 min
Feb 24, 12:50 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Worth25 min
Feb 24, 12:52 AM ESTTornado WarningTAECalhoun, Dougherty, Lee, Terrell, Worth38 min
Feb 24, 1:10 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 4 more65 min
Feb 24, 1:12 AM ESTTornado WarningTAEDecatur, Early, Miller, Seminole48 min
Feb 24, 1:25 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty35 min
Feb 24, 1:41 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Early, Grady, Miller and 2 more49 min
Feb 24, 1:43 AM ESTTornado WarningTAEBaker, Early, Miller, Mitchell31 min
Feb 24, 1:48 AM ESTSevere Thunderstorm WarningTAEBen Hill, Turner27 min
Feb 24, 1:49 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole86 min
Feb 24, 2:03 AM ESTTornado WarningTAEDougherty, Lee, Worth27 min
Feb 24, 2:09 AM ESTTornado WarningTAEBaker, Dougherty, Mitchell, Worth20 min
Feb 24, 2:12 AM ESTSevere Thunderstorm WarningTAEBaker, Ben Hill, Calhoun, Colquitt, Dougherty, Early and 6 more63 min
Feb 24, 2:21 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more54 min
Feb 24, 2:42 AM ESTTornado WarningTAEBen Hill, Dougherty, Lee, Turner, Worth29 min
Feb 24, 2:43 AM ESTTornado WarningTAEGrady32 min
Feb 24, 2:59 AM ESTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas46 min
Feb 24, 3:12 AM ESTTornado WarningTAEBen Hill, Turner19 min
Feb 24, 3:37 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lowndes, Thomas53 min
Feb 24, 3:54 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Feb 24, 4:29 AM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift27 min
Feb 23, 9:32 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton43 min
Feb 23, 9:48 PM ESTTornado WarningTAEWalton27 min
Feb 23, 10:09 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton51 min
Feb 23, 10:50 PM ESTSevere Thunderstorm WarningTAEHolmes40 min
Feb 23, 11:00 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington60 min
Feb 23, 11:52 PM ESTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington83 min
Feb 24, 12:20 AM ESTSpecial Marine WarningTAE25 min
Feb 24, 12:22 AM ESTTornado WarningTAEBay38 min
Feb 24, 12:43 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 1:15 AM ESTTornado WarningTAECalhoun, Jackson, Liberty17 min
Feb 24, 1:26 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 2:28 AM ESTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla62 min
Feb 24, 2:33 AM ESTRiver Flood WarningTAEHolmes, Washington5 days
Feb 24, 3:05 AM ESTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla55 min
Feb 24, 3:30 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 3:55 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla80 min
Feb 24, 4:02 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton33 hr
Feb 24, 5:21 AM ESTSpecial Marine WarningTAE24 min
Feb 24, 6:41 AM ESTRiver Flood WarningTAEWalton25 hr
Feb 24, 10:04 AM ESTSmall Craft AdvisoryTAE54 hr
Feb 24, 1:35 PM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty20 days

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.